# SDR SWAA2015061140575

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 70,322 hours, 58,235 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1170002
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.   REPAIRED THE EMERGENCY LIGHT WIRE IAW SWP.
